MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAH
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call the insulin pump alarmed button error.The customer¿s blood glucose was 500 mg/dl at the time of incident.Customer stated that the insulin pump alarmed button error after the battery has been changed.No significant event leading to button error or keypad anomaly were observed.Button error troubleshooting was performed and confirmed that time is advancing.Customer also reported to have experienced a high blood glucose of 500 mg/dl and treated with insulin pump.Customer declined high blood glucose troubleshooting.The customer was advised to discontinue use of pump and revert to back-up plan.The insulin pump is being replaced and is expected to return for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6828462
Report Number2032227-2017-42041
Device Sequence Number18849001
Product Code OYC
UDI-Device Identifier00613994743855
UDI-Public(01)00613994743855
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAH
Device Catalogue NumberMMT-523NAH
Device Lot NumberA3523NAHJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2017
Initial Report FDA Received Date08/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age17 YR
Patient Weight117